# SDR DXTA2009031303542

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 179 hours, 123 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Monopole
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF, LT EEC FAILED WITH BOTH EEC'S IN MANUAL. LT ENGINE WOULD COMPRESSOR STALL WHEN N1 REDUCED BELOW 70 PERCENT AND N2 BELOW 85 PERCENT. NO NOTICEABLE RISE IN ITT WAS OBSERVED WITH POWER INCREASES. A SPLIT OF APPROX 2 INCHES IN POWER LEVERS TO MAINTAIN EQUAL THRUST;  NR 2 POWER LEVER FWD OF NR 1.  REPLACED N2 MONOPOLE IAW 545B MM 77-10-01. REPLACED BOV TORQUE MOTOR IAW PWC MM 75-30-01. REPLACED BOV TORQUE MOTOR ORIFICE IAW MM 71-00-00. LEAK & OPS CHECK GOOD.
